# SDR UALA2011051802444

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 43,448 hours, 11,637 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 340545
- Part serial: 702
- Condition: Faulty
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMG CONTINUES TO RUN WITH SWITCH RELEASED.  HYD GEN VALVE MESSAGE ON STATUS AND MAINT PG BY- 121047 :PER FIM 24-25-00-FIG 103 BLOCK 10 28VDC PRESENT ON PIN 3.  PLEASE REPLACE VALVE V147.  REMOVED AND REPLACED HYD MOTOR GEN SHUTOFF VALVE PER MM.  OPS CHECKED AND FOUND LEAKING FROM MAIN BODY. PART WAS REPLACED.  REPLACED HYD MOTOR GEN VALVE V147. OPS CHECKED GOOD.  NO LEAKS NO FAULTS.  REPLACED HYDRAULIC MOTOR GEN VALVE V147 REF MM.  OPS CHECKED GOOD.  NO LEAKS NO FAULTS.
